# SDR CA101109011

- Difficulty date: November 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 49,502 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Shaft
- Part number: 311111901
- Condition: Cracked
- Location: Propeller
- Part time: 42,738 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INVESTIGATION FOR AN OIL LEAK ON THE NR 1 ENGINE, THE PROP WAS REMOVED.  WITH THE PROP REMOVED A CRACK WAS FOUND INSIDE THE PROPELLER SHAFT (ROOT P/N 3111119-01).  THE ENGINE WAS REPLACED.  HAD THIS CRACK REMAINED UNDETECTED THE LIKELY RESULT WOULD BE A CATASTROPHIC FAILURE WITH POSSIBLE LOSS OF THE AIRCRAFT.  ENGINE P/N PW120A, S/N 120442, TSN 39371, CSN 48445, TSO 8065, CSO7874.  REDUCTION GEARBOX P/N 3104280-01, S/N 120360, TSN 42738, CSN 47764, TSO 1735, CSO 1732.  IT WILL BE UP TO 3 MONTHS BEFORE THE ENGINE STRIP REPORT FROM THE REPAIR FACILITY IS AVAILABLE.
